MathSciNet Relay Station
MathSciNet bibliographic data
MR2168119 06E30 (05A05 94C10)
Korshunov, A. D. The number of $k$-nonseparated families of subsets of an $n$-element set ($k$-nonseparated Boolean functions of $n$ variables). II. The case of odd $n$ and $k=2$. (Russian) Diskretn. Anal. Issled. Oper. Ser. 1 12 (2005), no. 1, 12–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 12:45:11 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=f32cae77756e1e38be13862f47b15094; path=/; expires=Thu, 05-Jun-2031 12:45:11 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57d WrFt;tb26؉;0@WgJKwt7$0`{DhWG{w.n? 2ۛ\n܇_>nw<W@~u&$Bu !jn bRbiU3Z̈́6i"5S\Bq*J%3<%4e T!OAe4A~ˊ |9AN6gY&\@~=i[3BPgI0UNM!G `Bi:B`2!({ !Bi!UJCg1>LZ[VA15xŒc:cڍuRVLе3Sgx&Z165\&\T0.<Q|VxQ7-~Ң_O/=䋭l(Of﾿N/{xho9H֓]zhZ Çpp?KNdJ|zE8Կ .g#@H mVdZ}x ZVͳ4OwzjxoR!%:0pΡ'#2 9cm) ZwH{ϕ\(-rB-0ېas,0, SA n,NqЈx7Hi ?w39,N@p#,wi3gf}|@ueLY٤Tf~nHK ۞X;dgCf